Vol. 64, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Nonoscillation theory of elliptic equations of order 2n

Walter Allegretto

Vol. 64 (1976), No. 1, 1–16
Abstract

Several nonoscillation theorems are obtained for elliptic equations of order 2n. These results extend several well known nonoscillation theorems for elliptic equations of order 2 and 4, and for ordinary differential equations of higher order.

Mathematical Subject Classification 2000
Primary: 35B05
Milestones
Received: 22 July 1975
Revised: 2 December 1975
Published: 1 May 1976
Authors
Walter Allegretto